MathSciNet Relay Station
MathSciNet bibliographic data
MR1641103 (2000j:20081) 20G10 (19D55 20G35 55P60)
Knudson, Kevin P. Relative completions of linear groups over $\bold Z[t]$ and $\bold Z[t,t\sp {-1}]$. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2205–2216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement